# SDR ASAA0792204

- Difficulty date: October 30, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 24,791 hours, 9,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500g-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ZEE ANGLE BETWEEN STA 500G+16 AND 500L HAS CORROSION FWD CARGO PIT.  LEFT ZEE ANGLE BETWEEN STA 500G+16 AND 500L WAS REPAIRED AND REPLACED IAW B737 900 SRM 53-00-53, 51-40-05 AND 51-40-02.
